# SDR ASAA2023060643475

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,152 hours, 10,473 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR RETURNING ERRONEOUS RETURNS. GROUNDED - YES. PERFORMED B737-900 AMM TASK 34-43-00-710-802-001 WEATHER RADAR SYSTEM TEST PASSED. NO FAULT NOTED. OPS CHECK GOOD.
